# SDR MWEA99388

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591142397
- Condition: Bent
- Location: Bs 955-970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 23L IS BENT FROM STATION 955 TO STATION 970.  MTC FABRICATED AND INSTALLED NEW LONGERON SECTION AND SPLICE.
